MAUDE Adverse Event Report: B. BRAUN MEDICAL, INC. DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL, INC. DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT
Model Number 552116
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per user facility, event 4: facility reported catheter connectors are declasping.About 4 trays have been affected.No patient injury.
 
Additional Manufacturer Narrative
Event 4: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used kit was returned for evaluation.Visual examination of the contents of the kit notes that the sample did not contain the reported component.No catheter connector inside the kit to evaluate.For continued safe use of the perifix catheter connector a detailed step-by-step instructions of how to use the perifix catheter connector label and cloth/silk medical tape has been provided.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DESIGN OPTIONS®
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL, INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key8574593
Report Number2523676-2019-00050
Device Sequence Number11305932
Product Code OGE
UDI-Device Identifier04046964950254
UDI-Public(01)04046964950254
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number552116
Device Catalogue Number552116
Device Lot Number0061647945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1